# SDR USAA950183

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chaf Wear
- Location: Bs 867 To 887
- Part time: 26,951 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND APPROX .5 INCH BY 4 INCH LONG CHAF WEAR DEEP INTO FUSELAGE SKIN, BETWEEN STRINGER 1 AND 2 LEFT AT STATION 867 TO 887.  REPAIRED PER SRM 53-00-01 AND TR 53-30-01 AND TR 53-30-03 AND EA 38864. (Z)
